MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.hoc.2007.06.005

Медицинская библиотека · Hematology/oncology clinics of North America · 2007

Drug-induced thrombocytopenia.

Visentin Gian Paolo, Liu Chao Yan

СтатьяПоддержка NIH: внешняя программаОбзорПеревод пока не подготовлен

Аннотация

Drug-induced thrombocytopenia (DIT) is a relatively common clinical disorder. It is imperative to provide rapid identification and removal of the offending agent before clinically significant bleeding or, in the case of heparin, thrombosis occurs. DIT can be distinguished from idiopathic thrombocytopenic purpura, a bleeding disorder caused by thrombocytopenia not associated with a systemic disease, based on the history of drug ingestion or injection and laboratory findings. DIT disorders can be a consequence of decreased platelet production (bone marrow suppression) or accelerated platelet destruction (especially immune-mediated destruction).

Для цитирования: Visentin Gian Paolo, Liu Chao Yan. Drug-induced thrombocytopenia.. Hematology/oncology clinics of North America. 2007. DOI: 10.1016/j.hoc.2007.06.005.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.